Doctor insights on:
Nicip Cold And Flu Tablets
Yes, although...: the older your baby is, the safer it will be. (if baby is less than 2 months old, more caution is advised). One of the ingredients (pseudoephedrine) has the potential to cause some irritability in baby and a decrease to your milk supply. As with any OTC medication while breastfeeding, take for the shortest duration possible, only as needed, and dose according to bottle instructions. ...Read moreSee 1 more doctor answer
How about?: no significant issues.Get a more detailed answer ›
I have a toothache and a cold. I've taken Tylenol (acetaminophen) cold and flu can I also take levodloxacin?
Doxycycline, tamiflu, (oseltamivir) depo-medrol, all for the flu. Can i also take zyrtec for stuffy nose?
Fluids.rest.Panadol (acetaminophen): If it is really flu and you have all syptoms of Influenza.Like fever,headache,bodyache,cough etc.And if iti is just the start of symptoms than it can be treated with antiviral antibiotics like Tamiflu (oseltamivir) available by prescription only for five days. Panadol is for fever and increased fluids and rest is all you need. But you need to make sure the fever is due to Flu,so check with your doctor ...Read more
Yes.: Don't see significant interaction there.Get a more detailed answer ›
Safer not to: The product you describe has acetaminophen(safe), dextromethorpan ( safe), and phenylephrine (decreases milk production) & guaifenesin( probably safe- not studied). Best wld be to use acetaminophen alone for headaches and body aches, and Phenylephrine nasal spray (are less likely to decrease lactation).http://toxnet.nlm.nih.gov/cgi-bin/sis/htmlgen?LACT ...Read more
If I have been taking Advil (ibuprofen) cold and sinus can I take alka selzer cold and flu night time because Advil (ibuprofen) is not helping with my cough?
Yes: Advil (ibuprofen) cold & sinus contains only Ibuprofen and pseudoephedrine. There is no cough suppressant. Alka seltzer cold & flu night contains more ingredients including dm (dextramethorphan) a cough suppressant, doxyalmine (antihistamine that may help cough), acetaminophen, and phenylephrine a mild decongestant. ...Read moreSee 1 more doctor answer
Is it okay to take Mucinex (guaifenesin) Fast Max Cold, Flu & Sore Throat Maximum Strength or DayQuil Cold & Flu while breastfeeding a 7 month old?
Yes : Panadol (acetaminophen) cold/ flu contains 3 types of medications per tablet Acetaminophen 500mg( for pain/ fever), Pseudoephedrine 15mg (nasal/sinus decongestant) and dextromethorphan 30mg (cough suppressant). Mucinex(guaifenesin loosen sputum) and works together with dextromethorphan to suppress cough. Limit to 6 tablets/day. If symptoms persist/worsen for more than 7 days, see physician. Limit alcohol intake. ...Read more
- Talk to a doctor live online for free
- Use of nicip cold tablet
- For which purpose nicip tablet
- Nicip plus tablet purpose
- Ask a doctor a question free online
- Cold and flu tablet
- Cold and flu tablets pseudoephedrine
- Cold flu tablet
- Nicip plus tablet side effects
- Nicip cold tablet for cough